# SDR REXA2024100300824

- Difficulty date: April 30, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N308PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15308
- Aircraft time: 21,990 hours, 16,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: SH670319423
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SUROUND FLOOR SUPPORT FITTING @ F.S.349 IS CORRODED. REMOVED AND REPLACED FLOOR SUPPORT FITTING P/N SH670-31942-3 AT FS 349 IAW CRJ900 SRM 51-42-21-001-001-A01
